# SDR DALA201912170397

- Difficulty date: December 13, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N312DN
- Make and model: Airbus A321-211
- Aircraft serial: 7364
- Aircraft time: 9,339 hours, 4,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL AFT EMERGENCY EXIT LIGHTS IN-OP, REPLACED EPSU 13WL
